# SDR ASOA05136

- Difficulty date: February 16, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N910EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7727
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 852D10019
- Condition: Failed
- Location: T/E Flap
- Part time: 5,643 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 4573 - DURING APPROACH INTO YYZ FROM ATL, THE CREW RECEIVED A FLAPS FAIL MESSAGE WITH THE LEFT FLAP AT THREE DEGREES AND THE RIGHT FLAP AT FOUR DEGREES.  THE QRH WAS COMPLIED WITH AND EMERGENCY EQUIPMENT WAS REQUESTED TO BE ON STANDBY AS A PRECAUTION.  THE AIRCRAFT LANDED SAFELY IN YYZ.  MAINTENANCE REMOVED AND REPLACED THE LEFT AND RIGHT INBOARD AND OUTBOARD FLAP ACTUATORS.  OPERATIONAL AND LEAK CHECKS GOOD.  AIRCRAFT LANDED SAFELY IN YYZ.  MAINTENANCE REMOVED AND REPLACED THE LEFT AND RIGHT INBOARD AND OUTBOARD FLAP ACTUATORS.  OPERATIONAL AND LEAK CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
